Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on the Entropy Formulation of Distribution Models

C. Fisk and G. R. Brown
Operational Research Quarterly (1970-1977)
Vol. 26, No. 4, Part 1 (Nov., 1975), pp. 755-758
DOI: 10.2307/3008309
Stable URL: http://www.jstor.org/stable/3008309
Page Count: 4
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on the Entropy Formulation of Distribution Models
Preview not available

Abstract

New model formulations for trip and commodity distributions are presented drawing on the entropy maximization methodology. The modifications over existing gravity-type models may be attributed to a revised expression for the entropy of the distribution system.

Page Thumbnails

  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758